# SDR MASA20121564335

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 20,924 hours, 16,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER ON SERVICE DOOR HANDLE.  MX RE-SECURED HARDWARE.
